# SDR AALA20060763

- Difficulty date: October 1, 2006
- Submitted: October 10, 2006
- Operation: Air carrier
- Aircraft: N9630A
- Make and model: Doug MD 83
- Aircraft serial: 53561
- Engine: Pwa JT8D219
- System (JASC): 7261 · Turbine Engine Oil System
- Part: O-Ring
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

STL - DURING CLIMB, RIGHT HAND ENGINE LOW OIL PRESSURE LIGHT ILLUMINATED.  RIGHT ENGINE OIL QUANTITY DROPPED TO ZERO.  CREW SHUT DOWN RIGHT ENGINE.  WINDMILL TIME WITH ZERO OIL PRESSURE 10 MINUTES.  LANDED STL WITHOUT INCIDENT.  FOUND BLOWN FILTER O-RING IN GEARBOX.  REPLACED NUMBER TWO ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
